I have terrible abdominal pain…is it a urinary tract infection?

My doctor prescribed me ciprofloxacin for a urinary tract infection because my psa was elevated without doing a urine test. I went to a urologist and he felt my prostate and said it felt normal but want me back in two months for another psa test. I’ve been having pains all over and lower abdomial pain in the ground. My question is could it be after effects of cipro, Ive been off it for two weeks. Or could something more serious with my health. By the way my urologist did a urine test, came back negative for a uti.

FIND THE BEST DOCTORS NEAR YOU

Cardiologists – Cosmetic Surgeons – Dermatologists – Ear, Nose and Throat Specialists – Gastroenterologists – Gynecologists/Obstetricians – Neurologists – Oncologists – Orthopedic surgeons – Pediatricians – Psychiatrists – Pulmonologists – Urologists

Dr Mahaveer
Member
Dr Mahaveer

get a ultrasound done to rule out any other pathology.
may be after effects of ciprofloxacin

Carl
Guest
Carl

How did the doctor know it was infected

wpDiscuz